Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

   

 

Errata for ``The Octonions''


Author:
Journal: Bull. Amer. Math. Soc. 42 (2005), 213-213
MSC (2000): Primary 17-02, 17A35, 17C40, 17C90, 22E70
Published electronically: January 26, 2005
Original Article: Bull. Amer. Math. Soc. (N.S.) 39 (02), 145--205
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 17-02, 17A35, 17C40, 17C90, 22E70

Retrieve articles in all journals with MSC (2000): 17-02, 17A35, 17C40, 17C90, 22E70


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-05-01052-9
PII: S 0273-0979(05)01052-9
Published electronically: January 26, 2005
Article copyright: © Copyright 2005 John C. Baez